# SDR SWIA202054412

- Difficulty date: October 19, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 32,995 hours, 31,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FOR WING TO FUSELAGE FAIRINGS 191BB AND 192BB ATTACHMENT AREA IS CORRODED.  C-CHECK RO 11/24/2020.  REPAIRED FUSELAGE SKIN AT THE WING TO FUSELAGE FAIRINGS 191BB AND 192BB, IAW MHIRJ REO.  COMPLETED TASK CARD AND ATTACHED FORM 337, DTA IS DUE WITHIN 12 MONTHS FROM ISSUE OF REO.  NO WEIGHT CHANGE.
